BibTeX record journals/rsa/GerkeMS07

download as .bib file

@article{DBLP:journals/rsa/GerkeMS07,
  author    = {Stefanie Gerke and
               Martin Marciniszyn and
               Angelika Steger},
  title     = {A probabilistic counting lemma for complete graphs},
  journal   = {Random Struct. Algorithms},
  volume    = {31},
  number    = {4},
  pages     = {517--534},
  year      = {2007},
  url       = {http://dx.doi.org/10.1002/rsa.20198},
  doi       = {10.1002/rsa.20198},
  timestamp = {Mon, 26 Nov 2007 12:25:05 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/GerkeMS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}